Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Feeling nauseas, headache, on microgynon, stopped pill, no period, vagina sore, painful, nipples sore. Cause?

This started maybe two weeks ago now; I began feeling nauseas. All day, every day. regardless of whether I ate or didn't. I also have headaches that only went away with sleep.

I am on Microgynon, it came up to my break. I stopped taking the pill and never got my period. This has never happened before. I done two tests both of which were negative.

Then I tried having sex with my partner and I said to him, it feels like something else is up there. The next day, my vagina felt sore, it was not painful when peeing but when I sat forward it felt like something was scratching me inside. We tried having sex4 days later and I could not stand the pain of penetration. It was so sore; To the point I thought it might be a yeast infection and have since been taking cranberry juice and Ural.

I should also mention that I have had more discharge than usual, it does not smell and is white in colour. My nipples are also now tender and sore, which appeared in the last 3 days, I would say.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Thank you for posting your question here and I will try to answer it as best as I can.
A white discharge could be because of some kind of infection, it would explain why your vagina is feeling sore. As for the pain and feeling of something scratching inside, that could be because of a tear or some kind of blockage.
Either way, make an appointment with an obs and gyn specialist, so that it can be further investigated.
They can also confirm the diagnosis of the infection and treat you accordingly.

I hope this answered your question.

Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor